# SDR CALA2013122393902

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 52,818 hours, 13,036 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG HPSOV STATUS MESSAGE DISPLAYED.  PLACED ITEM ON DEFERRAL, CW DDPG.  LOCKED LT ENG HPSOV IN CLOSED POSITION, AC OK TO CONTINUE.  REPLACED NR 1 ENG HPSOV & HP REGULATOR IAW AMM 36-11-07 36-11-09.
